# SDR AALA201804109022

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 4,876 hours, 1,882 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR ASSIST BOTTLE NEEDED TO BE SERVICED. MAINTENANCE SERVICED R1 DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-11-14-200-001 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
